RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2014, Volume 78, Issue 5, Pages 191–200 (Mi izv8139)  

This article is cited in 2 scientific papers (total in 2 papers)

Pseudoconvex non-Stein domains in primary Hopf surfaces

Ch. Miebach

Université du Littoral Côte d'Opale

Abstract: We describe pseudoconvex non-Stein domains in primary Hopf surfaces using techniques developed by Hirschowitz.

Keywords: Hopf surfaces, pseudoconvex domains, Levi problem.

DOI: https://doi.org/10.4213/im8139

Full text: PDF file (456 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2014, 78:5, 1028–1035

Bibliographic databases:

UDC: 517.554
MSC: Primary 32M05; Secondary 32E40
Received: 24.06.2013

Citation: Ch. Miebach, “Pseudoconvex non-Stein domains in primary Hopf surfaces”, Izv. RAN. Ser. Mat., 78:5 (2014), 191–200; Izv. Math., 78:5 (2014), 1028–1035

Citation in format AMSBIB
\Bibitem{Mie14}
\by Ch.~Miebach
\paper Pseudoconvex non-Stein domains in primary Hopf surfaces
\jour Izv. RAN. Ser. Mat.
\yr 2014
\vol 78
\issue 5
\pages 191--200
\mathnet{http://mi.mathnet.ru/izv8139}
\crossref{https://doi.org/10.4213/im8139}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3308649}
\zmath{https://zbmath.org/?q=an:1302.32036}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014IzMat..78.1028M}
\elib{https://elibrary.ru/item.asp?id=22834333}
\transl
\jour Izv. Math.
\yr 2014
\vol 78
\issue 5
\pages 1028--1035
\crossref{https://doi.org/10.1070/IM2014v078n05ABEH002717}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344454800008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84908537968}


Linking options:
  • http://mi.mathnet.ru/eng/izv8139
  • https://doi.org/10.4213/im8139
  • http://mi.mathnet.ru/eng/izv/v78/i5/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mongodi S., Slodkowski Z., “Domains With a Continuous Exhaustion in Weakly Complete Surfaces”, Math. Z.  crossref  isi
    2. T. Ohsawa, “A Survey on Levi Flat Hypersurfaces”, Complex Geometry and Dynamycs, Abel Symposia, 2015: 211–225  crossref  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:167
    Full text:59
    References:18
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021